From your other posts I see that you had a TT. So that means you are taking replacement thyroid hormone. The range you listed is the old range. Over 8 years ago the AACE recommended it should be revised to .3 - 3.0. Beyond that, TSH is a pituitary hormone that is affected by so many variables it is not very useful as a diagnostic. At best it should be considered as an indicator, to be considered along with more important indicators such as symptoms, and also, levels of the biologically active thyroid hormones, free T3 and free T4. Of these FT3 is the most important because it largely regulates metabolism and many other body functions. Also, studies have shown that FT3 correlated best with hypo symptoms, while FT4 and TSH did not correlate very well at all. Just keep in mind that TSH does not directly cause any symptoms.
When taking thyroid medication the TSH is frequently suppressed below the range. This does not mean that you are hyper. You are hyper only if having hyper symptoms caused by excessive levels of FT3 andFT4. For example, I have had a TSH of about .05 for over 25 years without ever having hyper symptoms. In fact I had lingering hypo symptoms until learning about the importance of FT3 and getting my meds revised to include a source of T3. Now I feel best ever.
I think you may find the info in this link to be interesting reading for you.
As discussed above, the most important consideration is symptoms. Are you having any symptoms? From your labs, I agree with Barb that your FT3 and FT4 levels are out of balance. FT4 is over the range and FT3 is low in the range. This is indicative of not converting T4 to T3 adequately. This can also be affected by having low iron/ferritin, and also low selenium. Good idea to test for those.
If you are still having hypo symptoms, then you will need to discuss with your doctor the need to adjust FT3 level upward and decrease your FT4. Is your doctor willing to treat you clinically by testing and adjusting FT3 and FT4 as necessary to relieve symptoms, without being constrained by resultant TSH levels? Also, is your doctor willing to prescribe meds other than T4 types? If the answer to either question is no, then you are going to have to either change his mind, or find a good thyroid doctor that will do so.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.